Journal of Commutative Algebra

Blow-ups of ${\bf P}^{n-3}$ at $n$ points and spinor varieties

Bernd Sturmfels and Mauricio Velasco

Full-text: Open access

Article information

J. Commut. Algebra, Volume 2, Number 2 (2010), 223-244.

First available in Project Euclid: 1 June 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sturmfels, Bernd; Velasco, Mauricio. Blow-ups of ${\bf P}^{n-3}$ at $n$ points and spinor varieties. J. Commut. Algebra 2 (2010), no. 2, 223--244. doi:10.1216/JCA-2010-2-2-223.

Export citation


  • W. Buczyńska and J. Wiśniewski, On the geometry of binary symmetric models of phylogenetic trees, J. European Math. Soc. 9 (2007), 609-635.
  • A. Castravet and J. Tevelev, Hilbert's $14$th problem and Cox rings, Compositio Math. 142 (2006), 1479-1498.
  • C. De Concini and C. Procesi, A characteristic-free approach to invariant theory, Adv. Math. 21 (1976), 330-354.
  • U. Derenthal, Universal torsors of del Pezzo surfaces and homogeneous spaces, Adv. Math. 213 (2007), 849-864.
  • I. Dolgachev, Weyl groups and Cremona transformations, in Singularities, Proc. Sympos. Pure Math. 40, American Mathematical Society, Providence, RI.
  • D. Eisenbud and S. Popescu, The projective geometry of the Gale transform, J. Algebra 230 (2000), 127-173.
  • W. Fulton and J. Harris, Representation theory: A first course, Springer, New York, 1991.
  • D. Grayson and M. Stillman, Macaulay $2$, A software system for research in algebraic geometry, available at
  • B. Howard, J. Millson, A. Snowden and R. Vakil, The equations for the moduli space of $n$ points on the line, Duke Math. J. 146 (2009), 175-226.
  • C. Manon, Presentations of semigroup algebras of weighted trees, arXiv :0808.1320.
  • K. Murota, Matrices and matroids for systems analysis, Springer Verlag, Berlin, 1999.
  • S. Okada, Applications of minor summation formulas to rectangular-shaped representations of classical groups, J. Algebra 205 (1998), 337-367.
  • V. Serganova and A. Skorobogatov, Del Pezzo surfaces and representation theory, Algebra Number Theory 1 (2007), 393-420.
  • --------, On the equations for universal torsors over del Pezzo surfaces, J. Institute Math. Jussieu 9 (2010), 203-223% arXiv:0806.0089.
  • D. Speyer and B. Sturmfels, The tropical Grassmannian, Adv. Geometry 4 (2004), 389-411.
  • M. Stillman, D. Testa and M. Velasco, Gröbner bases, monomial group actions, and the Cox rings of del Pezzo surfaces, J. Algebra 316 (2007), 777-801.
  • B. Sturmfels and Z. Xu, Sagbi bases of Cox-Nagata rings, J. European Math. Soc. 12 (2010), 429-459.